On antipodal sets on the sphere and on continuous involutions
Fundamenta Mathematicae, Tome 43 (1956) no. 2, pp. 241-254
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_43_2_241_254,
author = {J. Jaworowski},
title = {On antipodal sets on the sphere and on continuous involutions},
journal = {Fundamenta Mathematicae},
pages = {241--254},
year = {1956},
volume = {43},
number = {2},
doi = {10.4064/fm-43-2-241-254},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-43-2-241-254/}
}
TY - JOUR AU - J. Jaworowski TI - On antipodal sets on the sphere and on continuous involutions JO - Fundamenta Mathematicae PY - 1956 SP - 241 EP - 254 VL - 43 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-43-2-241-254/ DO - 10.4064/fm-43-2-241-254 LA - en ID - 10_4064_fm_43_2_241_254 ER -
J. Jaworowski. On antipodal sets on the sphere and on continuous involutions. Fundamenta Mathematicae, Tome 43 (1956) no. 2, pp. 241-254. doi: 10.4064/fm-43-2-241-254
Cité par Sources :